|truvada y sustiva
Oct 29, 2010
ESTOY TOMANDO COMO TERAPIA ANTIRRETROVIRAL TRUVADA Y SUSTIVA Y AHORA POARA AYUDARME A ADELGAZAR JUNTO CON EL EJERCICIO FISICO ESTOY TOMANDO UNA CAPSULA QUE CONTIENE L CARNITINA.TIENE ALGUNA INTERACCION ESTE MEDICAMENTO CON MI TERAPIA ANTIRRETROVIRAL''?
Response from Dr. Natterstad
Ninguna interacción conocida ser importante.
Ya soy seropositivo cuando es mejor empezar con el tratamiento antiretroviral
preocupada de serb hiv???
- Flu Symptoms After Licking Vagina Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- White Tongue After Licking Vagina Worried I Have HIV
- What Parts Of The Body Are Affected By Hepatitis?
- Does Hiv Cause An Increase In Eosinophil Count?
- False Negative Hiv Rapid Tests At 6 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.